An approach to the approximate calculation of path integrals with respect to the Gaussian measure of certain special functionals
Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1611-1613
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_9_a18,
author = {V. P. Danilovich},
title = {An approach to the approximate calculation of path integrals with respect to the {Gaussian} measure of certain special functionals},
journal = {Differencialʹnye uravneni\^a},
pages = {1611--1613},
year = {1986},
volume = {22},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_9_a18/}
}
TY - JOUR AU - V. P. Danilovich TI - An approach to the approximate calculation of path integrals with respect to the Gaussian measure of certain special functionals JO - Differencialʹnye uravneniâ PY - 1986 SP - 1611 EP - 1613 VL - 22 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_9_a18/ LA - ru ID - DE_1986_22_9_a18 ER -
%0 Journal Article %A V. P. Danilovich %T An approach to the approximate calculation of path integrals with respect to the Gaussian measure of certain special functionals %J Differencialʹnye uravneniâ %D 1986 %P 1611-1613 %V 22 %N 9 %U http://geodesic.mathdoc.fr/item/DE_1986_22_9_a18/ %G ru %F DE_1986_22_9_a18
V. P. Danilovich. An approach to the approximate calculation of path integrals with respect to the Gaussian measure of certain special functionals. Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1611-1613. http://geodesic.mathdoc.fr/item/DE_1986_22_9_a18/